# SDR DL76L030612

- Difficulty date: July 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 26,969 hours, 4,338 cycles
- Engine: Pwa PW4060
- Engine time: 29,354 hours, 4,664 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER ENG START FLT ATTDS REPORTED FUMES AND ODOR IN THE CABIN.  PILOTS NOTICED SMELL AFTER COCKPIT DOOR WAS OPENED.  JFK MAINT FOUND OIL LEAK LT ENGINE NR 1 BEARING SEAL AREA.  FOUND OIL DRIPPING IN THE NR 1 INLET.  REPLACED NR 1 BEARING SEAL SEAT AND CARBON SEAL ASSY.  PER DAJIC M522. RAN ENG PER PFHB NO DEFECTS NOTED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
